Formalizing a Discrete Model of the Continuum in Coq from a Discrete Geometry Perspective

N. Magaud , A. Chollet , L. Fuchs

Annals of Mathematics and Artificial Intelligence , Volume 74 , Number 3-4 , page 309-332 - 2015

International journal Formalizing a Discrete Model of the Continuum in Coq from a Discrete Geometry Perspective, Annals of Mathematics and Artificial Intelligence, Springer Verlag (Germany) ( IF : 0.778, SNIP : 1.431, SJR : 0.498 ), pages 309-332, Volume 74, n° 3-4, janvier 2015, doi:10.1007/s10472-014-9434-6 Research team : IGG

@Article{2-MCF15,
 author = {Magaud, N. and Chollet, A. and Fuchs, L.},
 title = {Formalizing a Discrete Model of the Continuum in Coq from a Discrete Geometry Perspective},
 journal = {Annals of Mathematics and Artificial Intelligence},
 number = {3-4},
 volume = {74},
 pages = {309-332},
 month = {Jan},
 year = {2015},
 doi = {10.1007/s10472-014-9434-6},
 x-international-audience = {Yes},
 x-language = {EN},
 url = {http://icube-publis.unistra.fr/2-MCF15}
}

See publications of the same authors